Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Ho-Jung Kim 3 Articles
Association of Prescribed Drug intoxication and Neuropsychiatric history
Hyeon-Jung Kim, Hye-Mi Kim, Ho-Jung Kim, Young-Soon Cho, Myung-Gab Lee, Duck-Ho Jun, Chan-Young Go
J Korean Soc Clin Toxicol. 2011;9(2):77-80.   Published online December 31, 2011
  • 68 View
  • 0 Download
AbstractAbstract PDF
Purpose: The purpose of this study was to investigate the relationship between patients with a neuropsychiatric history and features of their suicide attempt, in order to analyze the risk associated with psychiatrist prescribed drugs Methods: We retrospectively investigated cases of intentional overdose drug ingestion in patients greater than 14 years of age who visited OO emergency medical center between January 1, 2008 and July 31, 2010. We evaluated patient medical records to ascertain their age, sex, neuropsychiatric history, and components of ingested intoxicant. Information regarding any suicide reattempt was obtained after discharge through follow up telephone survey. SPSS version 13.0 was used for statistical analysis. Fisher's exact test was performed with p<0.05 considered statistically significant. Results: Ninety-six of 209 patients (46%) had a past history of psychological problems. Among those 96 patients with a history of psychological problems, 46(48%) used an overdose of the medicine prescribed by their psychologist in order to attempt suicide. However, for patients without a history of psychological problems, intoxication by neuropsychiatric drugs was insignificant. Neuropsychiatric patients required greater follow up care after discharge and exhibited significantly more suicide reattempts. Conclusion: This study revealed that patients sometimes use the medicine prescribed by their psychologist to attempt suicide. Therefore, an exhaustive plan to control the medicines prescribed to psychiatric patients should be established.
Clinical Aspects of the Chlorophenoxy Herbicide Intoxicated Patients
Young-Soon Cho, Ho-Jung Kim, Bum-Jin Oh, Joo-Hyun Suh, Woon-Yong Kwon, Joon-Seok Park, Eun-Kyung Eo, Mi-Jin Lee, Sung-Woo Lee, Hyung-Keun Roh, Hoon Lim
J Korean Soc Clin Toxicol. 2007;5(2):112-118.   Published online December 31, 2007
  • 74 View
  • 0 Download
AbstractAbstract PDF
Purpose: There have been relatively few reports of chlorophenoxy herbicide poisoning. The purpose of this study is to analyze the general characteristics and clinical aspects of the chlorophenoxy herbicide intoxicated patients in Korea. Methods: We prospectively evaluated the chlorophenoxy herbicide intoxicated patients visiting to the 38 emergency medical centers in Korea from the 1 August 2005 to the 31 July 2006. Results: 24 patients were enrolled during the study periods. Their mean age was 55.7 years old. The median amount of the chlorophenoxy herbicide intoxicated is 150 mL. The most frequent location where the patients obtained and took the chlorophenoxy herbicide was their home. Frequent compounds involving chlorophenoxy herbicide poisoning were dicamba(66.7%), MCPP(16.7%), and 2,4-D(12.5%). The most common symptom of the patients was confusion and vomiting. 16 patients(66.7%) intended to suicide. 3 patients out of 24 patients(13.0%) were died. Conclusion: There were 24 patients intoxicated by the chlorophenoxy herbicide during the study periods. The mortality rate was 13.0%. The suicidal attempts and the numbers of death involving chlorophenoxy herbicide were high in Korea.
Two Cases of Contact Urticaria Syndrome from Cefotiam in Nurses
Pyeong-Moon Jang, Jung-Won Lee, Yong-Seung Kim, Young-Shin Cho, Ki-Won Yu, Hoon Lim, Ho-Jung Kim
J Korean Soc Clin Toxicol. 2006;4(1):65-68.   Published online June 30, 2006
  • 76 View
  • 0 Download
AbstractAbstract PDF
Contact urticaria describes a wheal and falre response elicitied within 30-60 minutes after cutaneous exposure to certain agents. Contact urticaria encompasses a number of different clinical manifestations and the symptoms which can vary from the mildest forms of burning, stinging and itching sensation to life-threatening anaphylaxis referred to as contact urticaria syndrome. Cefotiam is one of the most popular second generation cephem antibiotic used in korea. Since 1975, contact urticaria due to cephalosporins has been reported, and also, in japan, this reported from about last 15 years. Recently we experienced three nurses working at the general wards with showing contact urticaria and anaphylaxis after occupational exposure to cefotiam antibiotics.

JKSCT : Journal of The Korean Society of Clinical Toxicology